# SDR ASOA2012062801833

- Difficulty date: June 25, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 20,533 hours, 14,453 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cap
- Condition: Corroded
- Location: Door
- Part time: 986,064 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAP ON HINGE SIDE OF ASD CORRODED.  REMOVED  ASD HINGE CORNER CAPS IAW SRM 51-42-06-001-001-A01.  INSTALLED NEW FWD & AFT HINGE CORNER CAPS IAW  SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01.
